# SDR AALA20011969

- Difficulty date: October 26, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN3014
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JFK - LEFT GENERATOR TRIPPED OFF IN FLIGHT, DID NOT RESET.  SERVICED LT AND RT IDGS AND APU.  A/C RESTRICTED TO 120 MINS ETOPS.  CHANGED LT GCU, PERFORMED ENGINE RUN UP NO HELP.  SHOWS MAINTENANCE MSG 24-31611 IDG LT EXCITER FIELD CURRENT IS OUT OF RANGE. REPLACED LEFT ENGINE IDG OPS AND LEAK CHECK GOOD.  (M)
